Change search
ReferencesLink to record
Permanent link

Direct link
Infinite lifetime for the starlike dynamics in Hele-Shaw cells
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-3125-3030
2004 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 132, no 9, 2661-2669 p.Article in journal (Refereed) Published
Abstract [en]

One of the folklore questions in the theory of free boundary problems is the lifetime of the starlike dynamics in a Hele-Shaw cell. We prove precisely that, starting with a starlike analytic phase domain Omega(0), the Hele-Shaw chain of subordinating domains Omega( t), Omega(0) = Omega(0), exists for an infinite time under injection at the point of starlikeness.

Place, publisher, year, edition, pages
2004. Vol. 132, no 9, 2661-2669 p.
Keyword [en]
free boundary problem, Hele-Shaw flow, univalent function, starlike function, Lowner-Kufarev equation, moving boundary-problem, flows
National Category
URN: urn:nbn:se:kth:diva-23510DOI: 10.1090/S0002-9939-04-07419-2ISI: 000222122200021ScopusID: 2-s2.0-4344621092OAI: diva2:342208
QC 20100525 QC 20111101Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-11-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Gustafsson, Björn
By organisation
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link